IOE EPrints

Nonparametric one-way analysis of variance of replicated bivariate spatial point patterns

Landau, S and Rabe-Hesketh, Sophia and Everall, Ian (2004) Nonparametric one-way analysis of variance of replicated bivariate spatial point patterns. Biometrical Journal, 46 (1). pp. 19-34.

Full text not available from this repository.
Item Type: Article
Depositing User: IOE Repository Editor (1)
Date Deposited: 22 Apr 2010 10:59
Last Modified: 14 Oct 2013 12:25
URI: http://eprints.ioe.ac.uk/id/eprint/3663

Actions (login required)

View Item View Item